# SDR DALA2014080804376

- Difficulty date: August 7, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A319-112
- Aircraft serial: 923
- Aircraft time: 48,372 hours, 21,806 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHT INOPERATIVE AT SEAT 7C. MAINTENANCE FOUND BROKED WIRE UNDER SEAT 7A; REPAIRED WIRE AND FUNCTIONAL CHECKED NORMAL.
